Side Effect - Looking for help for my husband. He had medicated stints placed on Thursday. He has since come home and gotten severe rash over his entire body. The put him on Plavix, Lisinorpil, Matroprolol, & Zocor. Looks like the Lisinopril could be the problem or even the Plavix. We have been to the ER 2 times in less than 24 hours. Any suggestions??? Thanks
30 Jul 2012
Let me think. Plavix is a blood thinner so he won't develop clots. Lisinopril is an ACE inhibitor for lowering his BP. Metoprolol is a beta-blocker to keep his heart calm and also lowers BP. Zocor is a cholesterol lowering medication. All of the above are common meds that have proven themselves effective over time. None of the most common side effects are a rash, but anything is possible. Is your husband having any other symptoms besides the rash? What did the ER docs have to offer related to his rash?
All I can say is apparently the ER docs didn't think his rash was an emergent situation or he wouldn't have been sent home twice.
Best suggestion would be to contact the cardiovascular doc and let them decide what to do, if you haven't already.
Good luck a.d best wishes on resolving this troublesome problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just wondering what was causing the rash, I know it can be a number of things, but just curious if a rash could be a side effect. thank you
1 answer • 22 Jan 2010
Can one or more of these drugs be causing my rash? It's all over my body in patches. Nothing helps except steroids, which cause another whole ...
1 answer • 25 Jul 2010
Hello out there can anyone answer this question. I had three stents place exactly one year ago I?I just got the okay from my Cardiologist that I can ...
1 answer • 25 Aug 2010
My doctor is doing an angioplasty on Tuesday, Dec. 14th to insert two stents. He started me on Plavix yesterday.I always thought patients should be ...
1 answer • 11 Dec 2010
I had 3 stents and was told to be on plavix for at least one year. My cardiologist says I should continue and my primary physician says I could stop. ...
1 answer • 12 Mar 2012